Regular projections of knotted handcuff graphs

Kouki Taniyama*, Chizu Yoshioka

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


We construct an infinite set of knotted handcuff graphs such that the set of the regular projections of the handcuff graphs in the set equals the set of the regular projections of all knotted handcuff graphs. We also show that no finite set of knotted handcuff graphs have this property.

Original languageEnglish
Pages (from-to)509-517
Number of pages9
JournalJournal of Knot Theory and its Ramifications
Issue number4
Publication statusPublished - 1998 Jan 1
Externally publishedYes


  • Handcuff graph
  • Knotted graph
  • Regular projection
  • Spatial graph

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Regular projections of knotted handcuff graphs'. Together they form a unique fingerprint.

Cite this